Sampling expansion of bandlimited functions of polynomial growth on the real line
Commun. Korean Math. Soc. 2014 Vol. 29, No. 2, 379-385
https://doi.org/10.4134/CKMS.2014.29.2.379
Printed April 1, 2014
Chang Eon Shin
Sogang University
Abstract : For a bandlimited function with polynomial growth on the real line, we derive a nonuniform sampling expansion using a special bandlimited function which has polynomial decay on the real line. The series converges uniformly on any compact subsets of the real line.
Keywords : Shannon sampling, nonuniform sampling, bandlimited function, polynomial growth
MSC numbers : 94A20, 30D10, 94A12
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd